# SDR MTNA20210212001

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N985FX
- Make and model: Cessna 208B
- Aircraft serial: 2369
- Aircraft time: 4,372 hours, 4,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED/REPORT OF SMOKE IN FLIGHT DECK. AIRCRAFT 985FX RETURNED TO BWI UNEVENTFULLY. MAINTENANCE PERFORMED AN ENGINE RUN AND COULD NOT DUPLICATE THE CONDITION.
